Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Constant shortness of breath. Smoke marijuana, powerlift. X ray lung tests fine. Reasons ?

I have constant shortness of breath starting about a week ago. i smoke marijuana regularly and powerlift. I also work around chemicals and sawdust but usually wear a respirator. I have only been working here 2 months. I have been to the doctor and they say im fine. done x rays and lung tests and I am healthy as a horse supposedly
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic forum.

Breathing problems associated with more than one cause. Lung pathology is one of the causes.

If a chest examination, X-rays and lung functions are normal, then you need not worry about lung pathology.

But continued marijuana use can pose threats to future lung problems and need to stop. Meanwhile you may be investigated to rule out other causes such as anemia and reduced cardiac functions.

Hope this answers your query.

Answered: Fri, 3 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor